Neuer Beweis des Abel'schen Theorems

Weber

Mathematische Annalen (1875)

  • Volume: 8, page 49-53
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Weber. "Neuer Beweis des Abel'schen Theorems." Mathematische Annalen 8 (1875): 49-53. <http://eudml.org/doc/156671>.

@article{Weber1875,
author = {Weber},
journal = {Mathematische Annalen},
keywords = {Abelian functions; addition theorem},
language = {ger},
pages = {49-53},
title = {Neuer Beweis des Abel'schen Theorems},
url = {http://eudml.org/doc/156671},
volume = {8},
year = {1875},
}

TY - JOUR
AU - Weber
TI - Neuer Beweis des Abel'schen Theorems
JO - Mathematische Annalen
PY - 1875
VL - 8
SP - 49
EP - 53
LA - ger
KW - Abelian functions; addition theorem
UR - http://eudml.org/doc/156671
ER -

NotesEmbed ?

top

You must be logged in to post comments.